# SDR AALA202301049037

- Difficulty date: December 29, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Joint
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540 Lbl 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR PANEL LEFT HAND EXPANSION JOINT LOCATED AT BS 540, WL 208, AND LBL 3. REPLACED EXPANSION JOINT PER AARD 51-00-05-1.
